Doctor Q&A for Dr. Jason Kline

A 35-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Recheck it.: I don't think that reading is accurate. The systolic and diastolic numbers are too similar. Would recheck it but I don't think a systolic pressure o ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Please see a doctor.: This site is not meant to diagnose acute disorders such as what you are describing. RLQ pain could represent a benign uncomplicated process, but it c ... Read More
A 36-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Doesn't sound viral: Presuming you were on appropriate antibiotics, it sounds like you have chronic sinusitis. You might consider seeing an ear/nose/throat specialist (ot ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
6-8 hrs: 3-4 times daily as needed generally means the medication should be taken no more frequently than every 6-8 hrs. For your specific prescription, I rec ... Read More
A male asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Probably not.: Historically conventional wisdom has taught us that foamy urine indicates the presence of abnormally high levels of protein in the urine. Turns out th ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
It can.: Any antibiotic including Augmentin (amoxicillin and clavulanate) can cause stomach discomfort. Taking with food can limit this side effect. If your mo ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Eat less salty foods: I don't think the hot pocket caused your BP to change that significantly in such a short period of time. There are many normal physiologic events that ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Not usually.: Meats will not raise the plasma creatinine level, but laxatives might if they are used excessively causing diarrhea with subsequent dehydration.
1
1 thank
A 43-year-old female asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
Kidney doctor: The elevated Cr may suggest kidney dysfunction. Your friend should see a nephrologist first to establish what may be the problem. The nephrologist can ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Jason Kline
18 years experience Nephrology and Dialysis
AMCAS & AACOMAS: Accredited allopathic US require a bachelor degree in addition to others as explained in detail on the AAMC website: https://students-residents.aamc.o ... Read More
1
1 thank
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less